If I understand you correctly, you finished treatment over 10 weeks ago, and are now experiencing pain? I’d look for something other than treatment to cause this; you might want to call your doctor’s office in the morning and schedule an appointment. Sudden *severe* onset, you might consider a trip to ER.
Agrees with Bill, sinuses maybe? migraines?
Several weeks after tx I came down with severe pain in my legs and sometimes in my back. I have a friend that came down with Gout about 6.5 months after tx. This does not mean what you are going through is tx related. I agree, do go see a Dr.
“Moments of feeling like I am back on the treatment...is this common and does it mean anything”
Recovery can be a Roller Coaster Ride just like tx is. I think we get used to having the good days and when the bad ones come, we panic. My Dr. said it could take up to 6 months to recover and that is about what it took for me (still not 100%). Some people recover faster than others. Don’t get discouraged when the bad days come. The will be fewer and farther between. I look at it like this, I will take a bad day of recovery over a good day of tx anytime.Hope this helped in some way, R. Glass